# SDR SWIA200515194

- Difficulty date: June 20, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 2,599 hours, 2,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE IN COCKPIT AND CABIN.  GROUND RAN ENGINES WITH PACKS ON AND INSPECTED BEHIND ALL ACCESSIBLE PANELS IN FLIGHT DECK.  COULD NOT DUPLICATE DISCREPANCY.
